# SDR HALA2011091300400

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 84,233 hours, 15,163 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT IDG TEMP HIGH AT TOP OF CLIMB/CRUISE.  IDG OUT 95L,112R, IDG RISE 7L 11R IAW FIM 24-20-00, FIG 103B SH 1.  NO FAULTS NOTED.
